I was doubted by doctors that im havin tuberculosis but all test came as normal report but still i had pain in left side bones then they said i have to do biopsy for testing what makes me pain still I got severe sweating and chill ness while takin tat tablet
Is it advisable to take akurit-4 tablets without havin tuberculosis?
Added 2 Jul 2010:
Im a 24 year old female was admitted with history of fever low back pain and easy fatiguability of 1 month duration. On presentation my vitals were stable. Chest x ray done revealed right lower zone haziness with osteolytic changes in right 1 st and 2 nd rib with clavicle left 8 th and 9 th rib . Baseline investigation done revealed normocytic normochromic anaemia with elevated esr. Blood culture done was sterile ct thorax done outside revealed mediastinal lymph nodes with multiple vertebral lytic lesions with suggested possibility of infective etiology. sputum afb 2 samples done were negative.
5 Jul 2010
With a shadow in the xray they thought my dad had tb and he was in the hospital for sometime trying to find out what was going on. He was not permitted to see us kids or anyone. It turned out he had black lung from the coal mines. My cousin they thought he had TB but he had whooping cough, it was the xray that fooled the doctors. This is why I suggest some other things to look into..
I would have the x rays done again. Because if you even move a little on an xray it can show haziness.
Are your lymph nodes enlarged? Where else does the suspicion of TB exist?
Do you know with a TB test it can show false positives and false negatives? The biopsy is the best way to go.
Stay with the checking and rechecking to get answers. Also read up on it on google scholar and learn more and more. You seem so educated, that is why I am sending you there.
I wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... of my fingers in both hands are sore. As I use them they feel better. Could this be caused by the drug?
1 answer • 26 Aug 2009
... have MDR TB. It makes me extreemly anxious and nausious - is there an alternative to this drug I could be taking instead?
1 answer • 7 Sep 2009
as advised by w h o , p tuberculosis , new modern regime for treatment
1 answer • 8 Sep 2009
1 answer • 15 May 2012
I did read where an adverse reaction could be a "chronic sinusitis condition", however, such statement is not found on this site.
1 answer • 12 Feb 2013